MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Codes Product Quality Problem (1506); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged a questionable result from the accu-chek inform ii meter.While reviewing results from the meter, the customer observed a result of 229 mg/dl and a result of 109 mg/dl.The customer was adamant that the result of 229 mg/dl appeared on its own after the strip had been inserted and alleged that the result appeared when no sample had been applied.She alleged that the result of 109 mg/dl was the only actual patient result.This result was not questioned.The result of 229 mg/dl was obtained at 6:25 am, and the result of 109 mg/dl was obtained at 6:26 am.
 
Additional Manufacturer Narrative
The test strip lot number was 671669.The expiration date was not provided.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The meter was requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Medwatch fields d9 device available for evaluation and d9 date device returned were updated.The customer's meter was received for investigation and was tested using retention test strips and quality contol materials.Control ranges: level 1: 30-60 mg/dl, level 2: 261-353 mg/dl.Results: level 1: 43, 43, and 42 mg/dl.Level 2: 295, 296, and 297 mg/dl.All returned results are within the acceptable range.The log file did not indicate any hardware or software issues.The meter was disassembled for further investigation.No damage or contamination observed.The alleged issue could not be reproduced.No product issue was found.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24636923
Report Number1823260-2026-00987
Device Sequence Number21272410
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown